# SDR MWEA97877

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Chafed
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHK, FOUND RT WING NR 3 FLAP FIXED VANE LEADING EDGE CHAFFED AND GOUGED.  MX REPAIRED IAW SRM 51-70-2.
